Alert archive / Louisiana / Flash Flood Warnings in 2009
Flash Flood Warning 103, NWS Shreveport, LA
NWS Shreveport, LA issued this flash flood warning at Oct 29, 2009, 6:16 PM CDT for Bossier Parish, Caddo Parish, De Soto Parish, Louisiana; Shelby County, Texas. It was in force for 3 hr. 14 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 29, 2009, 6:16 PM CDT (23:16 UTC)
- Expired
- Oct 29, 2009, 9:15 PM CDT
- In force
- 3 hr
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Emergency
- Flash flood emergency
- Flood severity
- None
Counties Bossier Parish, LA, Caddo Parish, LA, De Soto Parish, LA, Shelby County, TX
The radar
The Shreveport radar (KSHV), 47 km from the middle of the area, began a volume at 23:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 29, 6:50 PM CDT | FLASH FLOOD | Shreveport, LA | OVER ONE FOOT OF WATER AT THE INTERSECTION OF MELBA AND PINE GROVE ST. |
| Oct 29, 7:09 PM CDT | FLASH FLOOD | Shreveport, LA | YOUREE DRIVE FROM OCKLEY TO SOUTHERN FLOODED. BOTH LANES ALL THE WAY ACROSS |
| Oct 29, 7:20 PM CDT | FLASH FLOOD | 1 S Shreveport, LA | STONER DRIVE UNDER 3 FEET OF WATER NEAR CENTENARY |
| Oct 29, 7:30 PM CDT | FLASH FLOOD | Shreveport, LA | 2 FEET OF WATER OVER CROOKED CREEK DR JUST OFF OF FLOURNOY LUCAS RD IN SOUTH SHREVEPORT |
| Oct 29, 7:50 PM CDT | FLASH FLOOD | Shreveport, LA | OVER ONE FOOT OF WATER AT THE INTERSECTION OF MELBA AND PINE GROVE ST. |
| Oct 29, 7:55 PM CDT | FLASH FLOOD | Shreveport, LA | NUMEROUS ROADS FLOODED. GILBERT AV AND KINGS HWY. LINE AVENUE BY SUPERIOR. 4700 BLOCK OF RICHMOND. FERN AND E 70TH |
| Oct 29, 8:09 PM CDT | FLASH FLOOD | Shreveport, LA | YOUREE DRIVE FROM OCKLEY TO SOUTHERN FLOODED. BOTH LANES ALL THE WAY ACROSS |
| Oct 29, 8:19 PM CDT | FLASH FLOOD | Shreveport, LA | WATER BEGINNING TO ENTER SEVERAL APARTMENTS AT NANTUCKET HARBOR APTS ON LAKESHORE DRIVE |
| Oct 29, 8:20 PM CDT | FLASH FLOOD | 1 S Shreveport, LA | STONER DRIVE UNDER 3 FEET OF WATER NEAR CENTENARY |
| Oct 29, 8:30 PM CDT | FLASH FLOOD | Shreveport, LA | 2 FEET OF WATER OVER CROOKED CREEK DR JUST OFF OF FLOURNOY LUCAS RD IN SOUTH SHREVEPORT |
| Oct 29, 8:55 PM CDT | FLASH FLOOD | Shreveport, LA | NUMEROUS ROADS FLOODED. GILBERT AV AND KINGS HWY. LINE AVENUE BY SUPERIOR. 4700 BLOCK OF RICHMOND. FERN AND E 70TH |
| Oct 29, 9:19 PM CDT | FLASH FLOOD | Shreveport, LA | WATER BEGINNING TO ENTER SEVERAL APARTMENTS AT NANTUCKET HARBOR APTS ON LAKESHORE DRIVE |
| Oct 29, 9:20 PM CDT | FLASH FLOOD | Shreveport, LA | WATER WAS REPORTED IN THE LOBBY AT THE KTBS STUDIO LOBBY FROM FLOODING OFF OF KINGS HIGHWAY. |
| Oct 29, 9:25 PM CDT | FLASH FLOOD | Shreveport, LA | NUMEROUS ROADS STILL FLOODED. RESCUES STILL UNDERWAY THROUGHOUT THE CITY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 11 storm reports to this flash flood warning; the first came 34 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KSHV), launched 12:00Z, 11.3 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 387 J/kg
- Mixed-layer CIN
- -88 J/kg
- Mixed-layer LCL
- 453 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 350 m²/s²
- 0-3 km storm-relative helicity
- 422 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KSHV 292316
FFWSHV
LAC015-017-031-TXC419-300215-
/O.NEW.KSHV.FF.W.0103.091029T2316Z-091030T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
616 PM CDT THU OCT 29 2009
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EASTERN SHELBY COUNTY IN EASTERN TEXAS...
CENTRAL BOSSIER PARISH IN NORTHWEST LOUISIANA...
THIS INCLUDES THE CITIES OF...RED CHUTE...BOSSIER CITY...
SOUTHERN CADDO PARISH IN NORTHWEST LOUISIANA...
THIS INCLUDES THE CITY OF SHREVEPORT...
DE SOTO PARISH IN NORTHWEST LOUISIANA...
THIS INCLUDES THE CITY OF MANSFIELD...
* UNTIL 915 PM CDT
* AT 616 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
VERY HEAVY RAIN FROM THUNDERSTORMS OVER THE WARNED AREA. ONE TO
THREE INCHES OF RAIN HAS FALLEN OVER THE WARNED AREA TODAY...WITH
HOURLY RAIN RATES EXCEEDING TWO AND A HALF INCHES PER HOUR FROM
THUNDERSTORMS OVER EASTERN SHELBY AND PANOLA COUNTIES FALLING OVER
ALREADY SATURATED GROUNDS. DOPPLAR RADAR INDICATES THESE THUNDERSTORMS
BACKBUILDING SOUTHWEST TO NEAR LUFKIN TEXAS...AND WILL MOVE
NORTHEAST REPEATEDLY OVER THE SAME AREAS THROUGH 915 PM. FLASH
FLOODING IS LIKELY ACROSS SHREVEPORT DURING THE NEXT FEW HOURS.
GIVEN EXTENSIVE DAMAGE OVER PORTIONS OF THE CITY EARLIER THIS
AFTERNOON...AND THE EXPECTED FLASH FLOODING...TRAVEL IS STRONGLY
DISCOURAGED THIS EVENING.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO GREENWOOD
AND EASTWOOD...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ADDITIONAL RAINFALL AMOUNTS OF TWO TO FIVE INCHES ARE POSSIBLE IN
THE WARNED AREA DURING THE NEXT FEW HOURS.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
SHREVEPORT.
&&
LAT...LON 3164 9415 3198 9406 3200 9404 3248 9404
3270 9353 3225 9352 3223 9360 3221 9358
3219 9353 3211 9352 3186 9372 3185 9388
3170 9387 3157 9397
$$
152 follow-up statements
000
WGUS74 KSHV 300020
FFSSHV
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
720 PM CDT THU OCT 29 2009
LAC015-017-031-TXC419-300215-
/O.CON.KSHV.FF.W.0103.000000T0000Z-091030T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CADDO LA-BOSSIER LA-DE SOTO LA-SHELBY TX-
720 PM CDT THU OCT 29 2009
...FLOOD EMERGENCY IN SHREVEPORT AND BOSSIER CITY...
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 PM CDT FOR
SHELBY COUNTY...AND DE SOTO...BOSSIER AND CADDO PARISHES...
AT 720 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT THUNDERSTORMS PRODUCING FLASH FLOODING OVER THE WARNED AREA.
THE SHREVEPORT FIRE DEPARTMENT IS RESPONDING TO NUMEROUS FLOODED ROADS
ACROSS THE CITY OF SHREVEPORT. NUMEROUS CARS HAVE STALLED IN HIGH
WATER...WITH HIGH WATER RESCUES IN PROGRESS CITYWIDE. PORTIONS OF
INTERSTATE 20 IN SHREVEPORT ARE UNDERWATER...AND MAY BE CLOSED THIS
EVENING SHOULD THIS ADDITIONAL HEAVY RAINFALL CONTINUE.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO STONEWALL...
SHREVEPORT...RED CHUTE...GREENWOOD...EASTWOOD AND BOSSIER CITY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ADDITIONAL RAINFALL AMOUNTS OF TWO TO FOUR INCHES ARE POSSIBLE IN THE
WARNED AREA...ESPECIALLY IN SHREVEPORT AND BOSSIER CITY...THROUGH 915 PM.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT THURSDAY EVENING
FOR SOUTHWESTERN ARKANSAS AND NORTHWESTERN LOUISIANA AND NORTHEASTERN
TEXAS.
&&
LAT...LON 3164 9415 3198 9406 3199 9401 3200 9404
3248 9404 3270 9353 3225 9352 3224 9360
3196 9376 3185 9388 3170 9387 3157 9398
$$
15000
WGUS74 KSHV 300116
FFSSHV
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
816 PM CDT THU OCT 29 2009
LAC015-017-031-TXC419-300215-
/O.CON.KSHV.FF.W.0103.000000T0000Z-091030T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CADDO LA-BOSSIER LA-DE SOTO LA-SHELBY TX-
816 PM CDT THU OCT 29 2009
...FLASH FLOOD EMERGENCY FOR SHREVEPORT AND BOSSIER CITY...
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 PM CDT FOR
SHELBY COUNTY...AND DE SOTO...BOSSIER AND CADDO PARISHES...
AT 816 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLASH FLOODING
OVER MUCH OF SHREVEPORT AND BOSSIER CITY. NUMEROUS ROADS ARE FLOODED AND
CLOSED...WITH MANY CARS STRANDED DUE TO HIGH WATER. HIGH WATER RESCUES ARE
IN PROGRESS...WITH ADDITIONAL HEAVY RAINFALL CURRENTLY DRIFTING EAST ACROSS
SOUTHERN CADDO AND BOSSIER PARISHES...AS WELL AS WESTERN DESOTO AND EASTERN
SHELBY COUNTY TEXAS. THESE THUNDERSTORMS ARE PRODUCING HOURLY RAIN RATES
EXCEEDING TWO INCHES PER HOUR...OVER AREAS THAT HAVE SEEN WIDESPREAD TWO TO
FIVE INCHES OF RAIN. TRAVEL IS NOT RECOMMENDED THIS EVENING.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO STONEWALL...
SHREVEPORT...RED CHUTE...GREENWOOD...EASTWOOD AND BOSSIER CITY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ADDITIONAL RAINFALL AMOUNTS OF ONE TO THREE INCHES ARE POSSIBLE IN
THE WARNED AREA DURING THE NEXT HOUR.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.
&&
LAT...LON 3164 9415 3198 9406 3199 9401 3200 9404
3248 9404 3270 9353 3225 9352 3224 9360
3196 9376 3185 9388 3170 9387 3157 9398
$$
15What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this flash flood warning went out at Oct 29, 6:09 PM CDT, 7 minutes earlier.
Area forecast discussion, Oct 29, 6:09 PM CDT, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
609 PM CDT THU OCT 29 2009
.DISCUSSION...
TORNADO WATCH IN EFFECT UNTIL 6 PM FOR SE OK AND PORTIONS OF NE
TX...HAS EXPIRED./VII/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 58 60 47 69 47 / 100 80 40 10 10
MLU 64 65 48 65 47 / 100 100 60 30 10
DEQ 57 58 42 64 43 / 100 60 20 10 10
TXK 57 60 45 64 48 / 100 80 40 10 10
ELD 58 60 45 64 43 / 100 80 40 10 10
TYR 55 58 45 68 49 / 100 60 20 10 10
GGG 57 59 44 68 45 / 100 80 40 10 10
LFK 59 63 45 71 46 / 100 80 40 10 10
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: ARZ050-059-070.
FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR THE FOLLOWING
ZONES: ARZ050-051-059>061-070>073.
LA...LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: LAZ001-002-010-011-017-018.
FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR THE FOLLOWING
ZONES: LAZ001>006-010>014-017>022.
OK...LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: OKZ077.
FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR THE FOLLOWING
ZONES: OKZ077.
TX...LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: TXZ096-097-108>112-124>126-136>138-149>153-165>167.
FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR THE FOLLOWING
ZONES: TXZ096-097-108>112-124>126-136>138-149>153-165>167.
&&Hazardous weather outlook, Oct 29, 11:56 AM CDT, 6 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1156 AM CDT THU OCT 29 2009 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077- TXZ096-097-108>112-124>126-136>138-149>153-165>167-301700- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN- UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA- NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE- FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG- HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA- SAN AUGUSTINE-SABINE TX- 1156 AM CDT THU OCT 29 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... AN UPPER LEVEL DISTURBANCE...COMBINED WITH A SLOW MOVING SURFACE COLD FRONT AND RICH LOW LEVEL MOISTURE...WILL PROVIDE FOR WIDESPREAD SHOWERS AND THUNDERSTORMS TODAY AND TONIGHT. SOME OF THESE STORMS WILL BE CAPABLE OF PRODUCING HEAVY RAINFALL...DAMAGING WINDS...AND ISOLATED TORNADOES. FLOODING WILL BE A SIGNIFICANT CONCERN WITH RAINFALL TOTALS AVERAGING AROUND 3 TO 6 INCHES AREAWIDE...INCLUDING ISOLATED AMOUNTS OF UP TO 7 INCHES POSSIBLE THROUGH FRIDAY. THE MOST LIKELY LOCATING FOR THE HIGHEST RAINGALL TOTALS WIL BE ACROSS NORTHWEST LOUISIANA. ALTHOUGH THERE WILL BE A POTENTIAL FOR BOTH SEVERE WEATHER AND FLOODING THIS AFTERNOON AND OVERNIGHT...THE MAIN TORNADIC THREAT WITH BE WITH THE PREFRONTAL STORMS THIS AFTERNOON...ESPECIALLY ACROSS NORTHEAST TEXAS AND SOUTHEAST OKLAHOMA...IN ASSOCIATION WITH STORMS THAT ARE CURRENTLY STILL DEVELOPING. THE MAIN THREAT FOR SIGNIFICANT FLOODING WILL BE TONIGHT...AS WELL AS POSSIBLE STRONG TO DAMAGING STRAIGHT LINE WINDS ASSOCIATED WITH A SLOW MOVING SQUALL LINE ENTERING NORTHEAST TEXAS AND SOUTHEAST OKLAHOMA DURING THE EVENING FROM THE WEST. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... HEAVY RAIN WILL LINGER INTO MUCH OF THE DAY FRIDAY...WITH A CONTINUED FLOODING THREAT. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS WILL LIKELY BE REQUIRED THIS AFTERNOON AND EVENING. LOCAL FLOODING ALSO POSSIBLE THIS AFTERNOON...BECOMING MORE LIKELY AREAWIDE TONIGHT AND FRIDAY. EMERGENCY MANAGERS NEED TO PREPARE FOR POSSIBLE SIGNIFICANT FLOODING. VII
In the hours before
Local storm report, Oct 29, 4:57 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
457 PM CDT THU OCT 29 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM TORNADO 3 N BOSSIER CITY 32.56N 93.66W
10/29/2009 BOSSIER LA TRAINED SPOTTER
POWERLINES DOWN AT THE INTERSECTION OF WEMPLE ROAD AND
OLD BROWNLEE ROAD. OVERTURNED TRAILER NEAR OLD BROWNLEE
ROAD
&&
KSTELLMALocal storm report, Oct 29, 5:05 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
505 PM CDT THU OCT 29 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0122 PM TSTM WND DMG BERNICE 32.83N 92.66W
10/29/2009 UNION LA LAW ENFORCEMENT
TREE DOWNED ON DOUBLE BRIDGES ROAD
&&
12Local storm report, Oct 29, 5:10 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
510 PM CDT THU OCT 29 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0304 PM TSTM WND DMG LISBON 33.27N 92.83W
10/29/2009 UNION AR LAW ENFORCEMENT
SEVERAL HOMES DAMAGED WITH TREES DOWNED IN THE LISBON
AREA...POSSIBLE TORNADO
&&
12Local storm report, Oct 29, 5:34 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
534 PM CDT THU OCT 29 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM FLASH FLOOD 5 SE MARSHALL 32.48N 94.29W
10/29/2009 HARRISON TX LAW ENFORCEMENT
HIGH WATER OVER FM 31 SOUTHEAST OF MARSHALL.
&&
15Local storm report, Oct 29, 5:58 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
558 PM CDT THU OCT 29 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0554 PM FLASH FLOOD LUFKIN 31.33N 94.73W
10/29/2009 ANGELINA TX BROADCAST MEDIA
KNIGHT AVE AND WHIPPERWILL DR ARE CLOSED DUE TO HIGH
WATER.
&&
15Local storm report, Oct 29, 6:01 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
601 PM CDT THU OCT 29 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0537 PM TORNADO MAGNOLIA 33.27N 93.24W
10/29/2009 COLUMBIA AR EMERGENCY MNGR
TREES DOWNED IN SE PART OF CITY NEAR COUNTY ROAD 11
0537 PM TORNADO MAGNOLIA 33.27N 93.24W
10/29/2009 COLUMBIA AR EMERGENCY MNGR
TREE DOWNED ON NURSING HOME...MOBILE HOME PARK SUSTAINED
DAMAGE WITH A PERSON TRAPPED...IN NE PART OF CITY
&&
12The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 29, 3:41 AM CDT | Lake Wind Advisory | SHV | Bossier, Caddo, De Soto, Natchitoches, Red River, Sabine | 15 hr |
| Oct 29, 10:01 AM CDT | River Flood Warning | SHV | Caldwell, Grant, LaSalle, Winn | 11 days |
| Oct 29, 10:22 AM CDT | River Flood Warning | SHV | Lincoln, Ouachita, Union | 7 days |
| Oct 29, 1:16 PM CDT | Tornado Warning | SHV | Bienville, Red River | 29 min |
| Oct 29, 1:19 PM CDT | Severe Thunderstorm Warning | SHV | Lincoln, Union | 26 min |
| Oct 29, 1:22 PM CDT | Tornado Warning | SHV | Lincoln, Union | 23 min |
| Oct 29, 1:33 PM CDT | Tornado Warning | SHV | Lincoln, Union | 27 min |
| Oct 29, 1:55 PM CDT | Tornado Warning | SHV | Union | 35 min |
| Oct 29, 3:16 PM CDT | Tornado Warning | SHV | Bossier, Caddo | 44 min |
| Oct 29, 3:54 PM CDT | Tornado Warning | SHV | Bossier, Caddo | 36 min |
| Oct 29, 3:56 PM CDT | Tornado Warning | SHV | Bossier | 14 min |
| Oct 29, 4:20 PM CDT | Tornado Warning | SHV | Bossier, Caddo, Webster | 25 min |
| Oct 29, 4:52 PM CDT | Flash Flood Warning | SHV | Webster | 4 hr |
| Oct 29, 5:03 PM CDT | Severe Thunderstorm Warning | SHV | Bossier, Caddo | 42 min |
| Oct 29, 5:07 PM CDT | Severe Thunderstorm Warning | SHV | Webster | 38 min |
| Oct 29, 5:24 PM CDT | Flash Flood Warning | SHV | Bossier, Caddo | 4 hr |
| Oct 29, 5:27 PM CDT | Tornado Warning | SHV | Caddo | 48 min |
| Oct 29, 5:49 PM CDT | Tornado Warning | SHV | Bossier, Caddo | 41 min |
| Oct 29, 5:58 PM CDT | Severe Thunderstorm Warning | SHV | Bossier, Caddo, De Soto | 47 min |
| Oct 29, 6:28 PM CDT | Tornado Warning | SHV | Bossier, Caddo | 47 min |
| Oct 29, 6:48 PM CDT | Tornado Warning | SHV | Claiborne, Union | 42 min |
| Oct 29, 2:19 PM CDT | Tornado Warning | SHV | Harrison, Panola | 26 min |
| Oct 29, 2:28 PM CDT | Tornado Warning | SHV | Panola | 13 min |
| Oct 29, 3:24 PM CDT | Severe Thunderstorm Warning | SHV | Harrison, Panola, Shelby | 51 min |
| Oct 29, 4:10 PM CDT | Severe Thunderstorm Warning | SHV | Angelina, Nacogdoches | 50 min |
| Oct 29, 4:28 PM CDT | Tornado Warning | SHV | Angelina, Nacogdoches, San Augustine, Shelby | 47 min |
| Oct 29, 4:32 PM CDT | Tornado Warning | SHV | Panola, Shelby | 28 min |
| Oct 29, 4:49 PM CDT | Tornado Warning | SHV | Harrison, Panola | 41 min |
| Oct 29, 5:03 PM CDT | Flash Flood Warning | SHV | Harrison, Panola, Shelby | 4 hr |
| Oct 29, 5:14 PM CDT | Severe Thunderstorm Warning | SHV | Nacogdoches, Panola, Shelby | 46 min |
| Oct 29, 5:15 PM CDT | Flash Flood Warning | SHV | Angelina, Nacogdoches, Rusk | 4 hr |
| Oct 29, 5:55 PM CDT | Severe Thunderstorm Warning | SHV | Bowie, Camp, Cass, Gregg, Harrison, Marion and 2 more | 65 min |
| Oct 29, 6:41 PM CDT | Tornado Warning | SHV | Bowie, Cass | 34 min |
Nearby
Flash Flood Warnings in Louisiana, 2009Flash Flood Warnings in Texas, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.